Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    I don't know what I'm allergic to!
    avatar
    tbabs25 posted:
    For 3 weeks I have been itching all over. I have been to urgent care and the e.r. and they prescribed me prednisone. it makes me extremely irritable and at first it was clearing up the rash so when I got down to taking one pill a day I stopped taking it. now the rash is back and I'm itching even worse. I have taken all kinds of allergy medicine that doesn't seem to do anything at all. I have also been using fragrance free lotions and taking oatmeal baths. I have never been allergic to anything and I'm not sure if I'm even having an allergic reaction since none of the medicine is working. Does anyone know what else it could be?
    Reply
     
    avatar
    Josh_Chicago responded:
    I have had an almost identical experience and am getting toward the end of my step-down dosage of Methylprednisolone. Worried that when it runs out, the hives will come back, and I'll still have no idea what's causing it. Please let me know if you figure out what's bringing it on!


    Helpful Tips

    Eczema CareExpert
    Emerging research has shown that skin barrier dysfunction plays a central role in atopic dermatitis. Both the involved skin and even the ... More
    Was this Helpful?
    26 of 36 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center